# SDR AALA20041054

- Difficulty date: October 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Shorted
- Location: Heater
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO - INFLIGHT T2226/16 HAZY SMOKE AND SHARP ELECTRICAL WIRE BURNING SMELL COMING FROM FIRST CLASS LAVATORY WAS REPORTED 40 MINUTES AFTER TAKEOFF.  PERFORMED QRH SMOKE PROCEDURE AND SMOKE AND SMELL DISSIPATED.  FOUND FORWARD LAVATORY WATER TANK SHORTING.  PLACARD FORWARD LAVATORY WATER TANK HEATER PER MEL.
